Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On trivial intersection of cyclic Sylow subgroups


Author: Harvey I. Blau
Journal: Proc. Amer. Math. Soc. 94 (1985), 572-576
MSC: Primary 20D20; Secondary 20C15, 20D05, 20G40
MathSciNet review: 792262
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The classification of finite simple groups is used to prove that a cyclic Sylow subgroup of a finite simple group must be a trivial intersection set. Applications to character theory, and a necessary and sufficient condition for a cyclic Sylow subgroup of an arbitrary finite group to be a trivial intersection set, are obtained as corollaries.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D20, 20C15, 20D05, 20G40

Retrieve articles in all journals with MSC: 20D20, 20C15, 20D05, 20G40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0792262-8
PII: S 0002-9939(1985)0792262-8
Article copyright: © Copyright 1985 American Mathematical Society